American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92D25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Wenxian Shen and Zhongwei Shen. Stability, uniqueness and recurrence of generalized traveling waves in time heterogeneous media of ignition type. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] E. N. Dancer, Kelei Wang and Zhitao Zhang. Dynamics of strongly competing systems with many species. Trans. Amer. Math. Soc. 364 (2012) 961-1005. MR 2846360.
Abstract, references, and article information   
View Article: PDF

[3] Wenxian Shen. Variational principle for spreading speeds and generalized propagating speeds in time almost periodic and space periodic KPP models. Trans. Amer. Math. Soc. 362 (2010) 5125-5168. MR 2657675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wolfgang M. Ruess. Flow invariance for nonlinear partial differential delay equations. Trans. Amer. Math. Soc. 361 (2009) 4367-4403. MR 2500891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yihong Du and Junping Shi. Allee effect and bistability in a spatially heterogeneous predator-prey model. Trans. Amer. Math. Soc. 359 (2007) 4557-4593. MR 2309198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wei-Ming Ni and Moxun Tang. Turing patterns in the Lengyel-Epstein system for the CIMA reaction. Trans. Amer. Math. Soc. 357 (2005) 3953-3969. MR 2159695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Víctor Padrón. Effect of aggregation on population recovery modeled by a forward-backward pseudoparabolic equation. Trans. Amer. Math. Soc. 356 (2004) 2739-2756. MR 2052595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. C. Zeeman and M. L. Zeeman. From local to global behavior in competitive Lotka-Volterra systems. Trans. Amer. Math. Soc. 355 (2003) 713-734. MR 1932722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shobha Oruganti, Junping Shi and Ratnasingham Shivaji. Diffusive logistic equation with constant yield harvesting, I: Steady States. Trans. Amer. Math. Soc. 354 (2002) 3601-3619. MR 1911513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Cañada, P. Drábek and J. L. Gámez. Existence of positive solutions for some problems with nonlinear diffusion. Trans. Amer. Math. Soc. 349 (1997) 4231-4249. MR 1422596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Julián López-Gómez and José C. Sabina de Lis. Coexistence states and global attractivity for some convective diffusive competing species models . Trans. Amer. Math. Soc. 347 (1995) 3797-3833. MR 1311910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. A. Kaashoek and S. M. Verduyn Lunel. Characteristic matrices and spectral properties of evolutionary systems . Trans. Amer. Math. Soc. 334 (1992) 479-517. MR 1155350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. Gardner and C. K. R. T. Jones. Stability of travelling wave solutions of diffusive predator-prey systems . Trans. Amer. Math. Soc. 327 (1991) 465-524. MR 1013331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. N. Dancer. On the existence and uniqueness of positive solutions for competing species models with diffusion . Trans. Amer. Math. Soc. 326 (1991) 829-859. MR 1028757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia